# SDR AT0100123

- Difficulty date: March 23, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N837AT
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR PANEL AT BS 485-579 HAS SURFACE CORROSION.  REMOVED CORROSION, MATERIAL LOSS OUT OF LIMITS.  CUT, DRILLED, TREATED, PRIMED, AND INSTALLED HAT AND SKIN PANEL SECTIONS IAW DC9 SRM 53-21-0 FIGURE 4, 52-30-2.
